# SDR UIEA200800031

- Difficulty date: February 12, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 24,491 hours, 3,926 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND NR 4 PYLON WEAR DAMAGE ON THE LUG FACE OF THE UNDERWING MIDSPAR FITTINGS.  THE DAMAGE WAS REMOVED FROM THE LUG SURFACES BY BLENDING SMOOTH.  THE FITTINGS WERE CONFIRMED FREE OF CRACKS AND OTHER DAMAGE BY DETAIL VISUAL AND NDT INSPECTION.  AS PER BOEING MESSAGE 1-760110158-5 AND FAA 8100-9.
